| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 may 2025: lot 2348487: (b)(4) items manufactured and released on 30-01-2024.Expiration date: 2029-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At 1 year from the primary, the patient came in reporting anterior knee pain and knee instability and the cause is unknown.The surgeon resurfaced the natural patella and revised the liner with a thicker one (from 10 to 11 mm).The surgery was completed successfully.